MathSciNet Relay Station
MathSciNet bibliographic data
MR1149431 60K35 (82C43)
Chayes, L. On the critical behavior of the first passage time in $d\geq 3$. Helv. Phys. Acta 64 (1991), no. 7, 1055–1071.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement